# SDR 9618246302

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Rudder Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE STEERING TILLER WAS BINDING AND THE RUDDER STEERING HAD LIMITED CAPABILITY. ABORTED TAKEOFF AND RETURNED TO THE GATE.    REPLACED THE STEERING METERING VALVE. OPERATIONAL CHECK GOOD.
